# SDR FDEA2019040535639

- Difficulty date: March 15, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1669501
- Condition: Scratched
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NUMBER 3 SLAT LOWER SKIN FOUND WITH SCRATCH MARK. DAMAGED AREA ON LEFT HAND WING NO. 3 SLAT LOWER SKIN AT STATION XOS 487-38 AND XOS   511 CARRIED OUT REPAIR AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 3 AND EA : 1-5750-  T0345878 PART 1. TITLE : WINGS - FLIGHT SURFACES - LHW #3 SLAT L.E. BETWEEN BETWEEN   XOS 455.09 &  XOS 514.02 - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
